# SDR UIEA99064

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B89049383
- Condition: Cracked
- Location: Nr 3 Pylon
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INTERIOR AFT MOUNT BULKHEAD WEB AFT SIDE AT NAC STATION 286 FOUND WITH CRACK.  DAMAGED AREA WAS TRIMMED OUT, NDT INSPECTED, REPAIRED IAW BOEING TELEXS.  (M)
